- 06-18-2007, 09:36 AM
- 06-18-2007, 05:40 PM
06-25-2007, 02:16 AM
06-25-2007, 03:18 AM
10-15-2008, 01:38 AM
10-23-2008, 01:12 PM
I am Bi-Polar with borderline schitzofrania. I take seroquel 100mg with BREAKFAST. 100MG around 2PM and 400MG at bed with a sleeping pill. If you really are Bi-Polar with real MANIA this is a wonder drug that would make me feel close to "normal" without it I would be in jail, instatution or most likely DEAD.
I have my bad days but i normally function pretty good with this drug. If your not very ill like me this drug will make you feel like you got hit by a truck.
Also the dose is raised gradually. I started at 50mg at bed in a psych. hospital. Over a ten day period I was raised to 200mg at bed and 25mg at breakfast and noon.
I gradually over several years moved up to the dose I am at now plus I take several other mood stabalizers.
So to the original poster, if you are bi-polar.....Mania can destroy your life. Listen to your doctor, see a therapyst and do not take advice from "normal People" that are experimenting with this drug for sleep.
Please excuse my spelling.
10-23-2008, 06:25 PM
10-24-2008, 12:08 AM
do not take trazedone.. i was using this medication for sleep for no longer then a week.. i was waking up 5 times a night with the hardest erections ever.. they actually hurt.. they would not go away.. this was unusual for me.. i looked up some common side effects and priotism(erection lasting longer then 4 hours) is one of the most common.. on something like 18% of people who expierence this need surgery to correct this problems.. i consider myself very lucky that i didnt need surgery to correct this and luckily everything has returned back to normal.. i loved this medicine it worked better then any other sleep medicaiton i have tried.. although the risks are just not worth it.. seroquel is a drug that works wonders for some people.. it is sometimes presrcibed to people who are going throuhg opiate withdrawls to help them sleep.. the first time i took seroquel i thought i was legitimately going to die.. i took 200mg and wasnt sure that if i went to sleep i would ever wake up.. i slept like a baby that nioght once i finally passed out
10-24-2008, 12:52 AM
Being a major insomniac (can't fall asleep & can't stay asleep), having RLS and apnea I have tried most of the different scripts out there. Both the primary sleep meds as well as things like Seroquel that are used but not primarily for sleep. i didn't get anything out of it. I honestly don't remember the starting dosage (below theraputic for the schizo etc) and we doubled the dosage and still no response. I am a major non-responder though on just about everything we have tried or it stops working after a few weeks/months.
That being said i also didn't have any side effects on it either.
10-24-2008, 03:16 PM
Disturbed you are saying that you know someone that had problems with this drug. I too have heard the horror stories. But, as you know everybodys chemistry is different. This is a wonder drug for me that helps drastically with my mood swings. Weight gain is a good thing for me so its not a side effect.
The reason people gain weight is because it effects your blood sugar levels and sadly can cause diabetes.
10-24-2008, 04:11 PM
I take 400mg of seroquel for major depression w/ psychotic features and this drug has been a godsend for me. But everyones different.
10-24-2008, 04:54 PM
i was given 200 mg 4x a day for a week, worst week of my life. Was given to me as an anti-psychotic...awful ****, basically rather than teaching you to cope w/ anger and violence it's their way of shutting you down so your a zombie sleeping at random times...i wouldnt ever go above 100mg for any reason
10-24-2008, 04:58 PM
i liked the calming effects but i just couldnt beat the drowsiness, my face was actually droopy all the time like i was shot w/ a tranq
01-04-2009, 10:43 PM
01-06-2009, 08:02 PM
it gave a friend of mine permanent 'tweaker shakes' -- tardive dyskinesia is NOT fun. Once I had one on accident and I woke up 20 hours later. I was unable to think straight (juggle variables for mental math) or feel right (strange anxiety replaced all other emotions) for days. N.B.: I do not have a medical condition that requires this substance nor would I ever choose to ingest it. I am a chronic insomniac but no medication has ever proven to help me in the long run. Sleeping pills tend to have a powerful rebound effect on my biological clock.
01-19-2009, 11:40 PM
02-10-2009, 09:22 PM
I am prescribed 600 mg a night, before bed, for Bipolar. I actually don't take that much anymore. I have lowered the dose down, to 150 to 300. I did this by cutting back about 50 mg a month with no problems. I wish I didn't have to take it, but before I started it I was never able to sleep right in my life. I could stay up 20 hours straight with no caffeine! I finally had enough and went to a doc and told her that I was exercising 2-4 hours a day with the hopes of being able to fall asleep that night, and maybe get 4-5 hours of sleep. I guess it has something to due with a serotonin depletion in the brain caused by a chemical imbalance. The people who said they took seroquel and slept 15 or more hours probably don't need it. When I was taking 600, I would go to bed and wake up exactly 8 hours later, feeling refreshed and ready to climb mountains.
02-12-2009, 02:19 PM
It seems to me like the idea is to eat a balance before you exercise and rehydrate as necessary according to how you feel. Much simpler than I thought before. Thanks for posting the studies.
02-12-2009, 02:57 PM
I obtained a few 300 mg pills of them and crushed them. When I take 25mg for sleep, they totally knock me out. I do things like turn my alarm clock off and fall back to sleep.
If you're tripping on mushrooms, LSD or something like 2ce and you want to trip to end, they work well for that too.
03-20-2009, 12:14 AM
This is a serious medication. I took it once when I was younger hopeing to get a "high" off of it. I would never take it again all it make you do is want to sleep. If it works for you go for it but I would be cautious with this one
04-01-2009, 01:18 AM
I was put on this medication back in july of '08 as well as an anti-depressant. the seroquel was mainly for my "insomnia." My doctor started me off at 50mgs which is the average dose for most people (50-100mg) but for some reason I don't respond to it and now I am at 350mgs every night. Everyone I seem to tell the dose to looks at me like i am crazy but i really do need that high of a dose for it to be effective, doesnt make sense
02-21-2010, 06:59 AM
Seroquel and p-plex
Ive been on seroquel (100mg) for about 2 months now for mania/bipolar. Best thing to happen to my life for as long as I can remember! Has anyone taken a ph with this drug before? I am trying to research as much as possible before I dive in. I don't want a negative interaction with the two. I also take prozac at 40mg/day and have taken mdrol with that drug without any problems.
Any feedback on this? I don't want posts of how old are you, etc. I am looking at this probably about six months from now. This will be my third ph cycle. But my first since the start of seroquel.
I may just have to get rid of my pplex if I find too many negative things about the two interacting. Screw those online lawyer sites too. I have read a lot of them. By the look of it, the economy sucks and everyone needs to make money somehow. Thanks for your input.
08-07-2012, 11:00 AM
I was on seroquel for a year for schizophrenia and was the best antipsychotic that worked for me. After a year I quit cold turkey ( up to 800 mg 1 400 morn, 1 at night ) and to my surprise BOOM! I felt 100% better without it. Went through a gnarly week of withdrawals w/ flu like symptoms and acheness but it's over now. Def. got me through the toughest times of my schizo & eliminated the suicidal thoughts. It's hella expensive so I've switched to herbs like Relora, holy basil, st johns wort, tyrosine, a multi, fish oil, diim, and cycles of Erase. Be careful with anti psyches; psychiatrists won't hesitate to prescribe you an ever increasing concoction of meds. Doin fine now Btw, still have symptoms but it's part of my life and doesn't bother me nearly like it used to.
08-07-2012, 11:08 AM
08-10-2012, 11:49 PM
it'll up your glucose levels, make you gain some fat, make you feel like a zombie, and one hell of a dysphoric drug.
don't take it... even if you're psychotic i'd go with abilify or something a little more side effect friendly.
it also causes gyno....
Similar Forum Threads
- By KTRAIN in forum Training ForumReplies: 6Last Post: 12-03-2011, 02:54 PM
- By Ironpounder33 in forum AnabolicsReplies: 18Last Post: 02-07-2009, 05:51 AM